# SDR N6WA20140209001

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,053 hours, 20,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 15 INOPERATIVE.  R & R OVERHEAD EMERGENCY FLOOD LIGHT BULB IAW AMM 33-51-09.  OPERATIONS CHECKED GOOD AT THIS TIME.
